Varanus mitchelli

Tim Schultz, Sean Doody

    Research output: A Conference proceeding or a Chapter in BookChapter

    Original languageEnglish
    Title of host publicationVaranoid Lizards of the World
    EditorsEric R Pianka, Dennis R King, Ruth Allen King
    Place of PublicationUSA
    PublisherIndiana University Press
    Pages416-422
    Number of pages7
    ISBN (Print)0253343666
    Publication statusPublished - 2004

    Cite this

    Schultz, T., & Doody, S. (2004). Varanus mitchelli. In E. R. Pianka, D. R. King, & R. A. King (Eds.), Varanoid Lizards of the World (pp. 416-422). Indiana University Press.